# SDR DALA2021030801328

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK FOUND EXSISTING REPAIR WITH CRACKS ON FUSELAGE SKIN BTW STA 1600 TO STA 1660 AND BTW S-17R & S-29R. REPAIRED PER ERA 590453-14AD. (LP 1748852)
